Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Does Oxaliplatin Cause Fever?

Most people who receive oxaliplatin (Eloxatin®) will develop some type of side effect from the chemotherapy drug. But does oxaliplatin cause fever?
 
If you are undergoing chemotherapy treatment with oxaliplatin and develop a fever, contact your healthcare provider right away, as this is a potentially serious sign of an infection. Other signs of an infection can include:
 
 
(Click Oxaliplatin Side Effects for more information on other potentially serious side effects with this drug that require immediate medical attention.)
The Zen of Cancer Caregiving - Recharge Your Batteries!
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.